# SDR 95ZZZX625

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404EW
- Make and model: Cessna 425
- Aircraft serial: 4250099
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99100499
- Condition: Shattered
- Location: Pilots
- Part time: 4,640 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED 1-8-95 WITH PILOT'S WINDSHIELD SHATTERED.  REMOVED WINDSHIELD AND REPLACED WITH NEW, SN 94199H9537.  NEW RETAINERS WERE FIT AND INSTALLED.
